# SDR IPXA2024093055314

- Difficulty date: August 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115U32102
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER RIB CHORD, RT WING TE WBL 448.70.   ACCOMPLISHED REPAIR PER EO-91263-REQ1 AND EGAT EI F2024A57M-2242, REV. 0 AND 1.  OPEN
